# SDR CA100216012

- Difficulty date: February 10, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bolt
- Part number: BACB30NR4DK14
- Condition: Missing
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A BI-WEEKLY INSP, AN AME NOTICED THAT THE RT INBD KRUEGER FLAP DID NOT SEEM TO BE DEPLOYED FULLY, AS COMPARED WITH THE OTHERS. ON INSP IT WAS NOTED THAT THE 3 BULLNOSE WAS DISCONNECTED AND THE HARDWARE WAS MISSING. THE AREA WAS INSPECTED FOR FURTHER DAMAGE AND IT WAS NOTED THAT A COTTER PIN WAS NOT INSTALLED IN THE RT OTRD POSITION. THE CORRECT HARDWARE WAS INSTALLED AND THE SYS WAS FUNCTION CHECKED SERVICEABLE. A REVIEW OF MX RECORDS SHOW THAT THE LAST TIME THAT AREA HAD MX CARRIED OUT WAS IN THE PRELEASE CHECKS.  HAVE INITIATED A CHECK OF OTHER ACFT FOR THE SAME ISSUE, NONE FOUND INCORRECT AT THIS POINT.  WILL UPDATE THIS SDR WHEN THE INSPECTIONS ARE COMPLETE. (TC 20100216012)
